What are the contributing factors of recurring cystic acne and whiteheads after stopping doxycycline?

Doctor's Answers (1)

Dr Chin Yee Choong
4.7

"Dedicated to the ethical practice of Aesthetic Medicine"

Cystic acne is one of the severe types of acne which usually often can found in the jaw and chin areas. It is due to the hormonal shifts which cause polarities in the body. 

The common contributing factors to recurring cystic acne and whiteheads after doxycycline include:

  1. Not adhering to maintenance treatment (e.g. with topical retinoids)
  2. Genetic predisposition
  3. Excessive seborrhea
  4. Stress
  5. An acne-promoting diet that is rich in sugars/dairy products
  6. The use of comedogenic facial products

A face to face consultation with your preferred Aesthetic Doctor will help identify the key aggravating factors in your case and help tailor a more effective long-term treatment solution for you.

Health on the Net Foundation

This site complies with the HONcode standard for trustworthy health information: verify here.

© 2020 DoctorxDentist PTE LTD. All rights reserved.

All content posted is for general informational purposes only and is not a substitute for professional medical advice. This Q&A is not a patient consultation and any information provided herein is not intended to replace consultation with a qualified medical professional. If you think you may have a medical emergency, call your doctor immediately. Always seek the advice of your doctor before starting or changing treatment.

Quote RequestWhatsapp